# SDR HNAA2023121400462

- Difficulty date: December 13, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 51,676 hours, 49,341 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF RH MLG WOUD NOT RETRACT UPON LANDING FOUND UNLOCK ACTUATOR END ON THE LANDING GEAR SIDE DETACHED.    R/R RH MLG UNLOCKING ACTUATOR IN REF TO AMM 32-33-09-000/400-801-A. LEAK CHECK GOOD. OPS CHECK GOOD. OK FOR SERVICE.
